American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information
View Article: PDF

[2] Lisa Lorentzen. Continued fractions with circular twin value sets. Trans. Amer. Math. Soc. 360 (2008) 4287-4304. MR 2395173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Edward Crane and Ian Short. Conical limit sets and continued fractions. Conform. Geom. Dyn. 11 (2007) 224-249. MR 2354097.
Abstract, references, and article information
View Article: PDF

[4] Joel Glenn. A continued fraction analysis of periodic wavelet coefficients. Proc. Amer. Math. Soc. 132 (2004) 1367-1375. MR 2053341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Douglas Bowman and James Mc Laughlin. On the divergence of the Rogers-Ramanujan continued fraction on the unit circle. Trans. Amer. Math. Soc. 356 (2004) 3325-3347. MR 2052952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Lisa Lorentzen. Divergence of continued fractions related to hypergeometric series . Math. Comp. 62 (1994) 671-686. MR 1203736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang. Pages from the computer files of R. William Gosper . Proc. Amer. Math. Soc. 119 (1993) 747-760. MR 1179588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dharma P. Gupta and David R. Masson. Exceptional $q$-Askey-Wilson polynomials and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 717-727. MR 1059625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. J. Thron. Separate convergence of general ${\rm T}$-fractions . Proc. Amer. Math. Soc. 111 (1991) 75-80. MR 1045151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Olav Njåstad. Convergence of the Schur algorithm . Proc. Amer. Math. Soc. 110 (1990) 1003-1007. MR 1028292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. S. Chihara. The parameters of a chain sequence . Proc. Amer. Math. Soc. 108 (1990) 775-780. MR 1002153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lisa Jacobsen and Haakon Waadeland. A result on nearness of functions and their regular $C$-fraction expansions . Proc. Amer. Math. Soc. 106 (1989) 741-750. MR 967487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. M. Hovstad. A reconsideration of the general parabola theorem in continued fractions . Proc. Amer. Math. Soc. 102 (1988) 593-598. MR 928986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Lisa Jacobsen and W. J. Thron. Limiting structures for sequences of linear fractional transformations . Proc. Amer. Math. Soc. 99 (1987) 141-146. MR 866444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. M. Dudley. Some inequalities for continued fractions . Math. Comp. 49 (1987) 585-593. MR 906191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lisa Jacobsen. Composition of linear fractional transformations in terms of tail sequences . Proc. Amer. Math. Soc. 97 (1986) 97-104. MR 831395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John Gill. An error estimate for continued fractions . Proc. Amer. Math. Soc. 96 (1986) 71-74. MR 813813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Lisa Jacobsen. General convergence of continued fractions . Trans. Amer. Math. Soc. 294 (1986) 477-485. MR 825716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] S. Bhargava and Chandrashekar Adiga. On some continued fraction identities of Srinivasa Ramanujan . Proc. Amer. Math. Soc. 92 (1984) 13-18. MR 749881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Haakon Waadeland. Tales about tails . Proc. Amer. Math. Soc. 90 (1984) 57-64. MR 722415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lisa Jacobsen. Further results on convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 281 (1984) 129-146. MR 719662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Walter Gautschi. On the convergence behavior of continued fractions with real elements . Math. Comp. 40 (1983) 337-342. MR 679450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Lisa Jacobsen. Convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 275 (1983) 265-285. MR 678349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] John Gill. Converging factors for continued fractions $K(a\sb{n}/1)$, $a\sb{n}\rightarrow 0$ . Proc. Amer. Math. Soc. 84 (1982) 85-88. MR 633283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. Dijkstra. A continued fraction expansion for a generalization of Dawson's integral . Math. Comp. 31 (1977) 503-510. MR 0460956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] F. A. Roach. Boundedness of value regions and convergence of continued fractions . Proc. Amer. Math. Soc. 62 (1977) 299-304. MR 0430222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. J. Zajta and W. Pandikow. Conversion of continued fractions into power series . Math. Comp. 29 (1975) 566-572. MR 0412655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2